![]() |
Volumn 116, Issue 1, 2002, Pages 33-41
|
Generalized form of the conserved quantity in constant-temperature molecular dynamics
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTER SIMULATION;
DECOMPOSITION;
HAMILTONIANS;
MATHEMATICAL MODELS;
TEMPERATURE;
GAUSSIAN ISOKINETIC;
JACOBIAN DETERMINANT;
MOLECULAR DYNAMICS SIMULATION;
MOLECULAR DYNAMICS;
|
EID: 0036140552
PISSN: 00219606
EISSN: None
Source Type: Journal
DOI: 10.1063/1.1423938 Document Type: Article |
Times cited : (19)
|
References (25)
|